# SDR SWAA2025112538731

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 31,239 hours, 15,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Popped
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 1000 AGL HEARD LOUD POPPING SOUND. LOUD AIR RUSHING SOUND THAT MADE IT DIFFICULT TO HEAR IN COCKPIT. FAS HEARD SAME LOUD NOISE AND RUSHING AIR NOISE. MIXED WATER AND ICE CRYSTALS AND UNCOMMANDED TEMP CHANGES. NO PRESS CHANGES AND DUCT PRESSURE REMAINED STEADY AT 35PSI.  R & R THE LT PACK TEMP BULB IAW AMM 21-51-60.   R & R LT TEMP CONTROL VALVE IAW AMM 21-51-10.  FINISHED INSTALL OF CONDENSER AND RE HEATER REF AMM 21-51-12 AND AMM 21-51-13. INSTALLED/REPLACED BOTH WATER EXTRACTORS AND ASSOCIATED LINES AND DUCTING REF AMM 12-51-14. OPS CHECKS GOOD/NO ICE FORMATION.
